User Reviews for Augmentin
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Augmentin.
Reviews for Augmentin to treat Otitis Media
"The side effects of this drug were so awful I now fear antibiotics. It gave me severe headaches, extreme fatigue accompanied by inability to sleep, nausea, itchy skin. It also affected my mental health. I felt sad and sat crying my eyes out for no obvious reason. Truly horrible experience."
Angielcfc October 23, 2015
|7 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have chronic otitis media problem which I had since I was 14 (I am now 37) and the 1gm dose of Augmentin for a week, 1 tablet daily - is by far the best solution for me. Experienced a bit if nausea but its not so bad. This is the best antibiotics for my otitis media condition for now. Love it!!!"
Shewsbury May 12, 2015
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I took this when I had acute externa otitis media. My ear was hurting really badly and it was swelled up. I couldn't sleep on the side of the affected ear, couldn't open my jaw wide enough to eat/yawn. It was horrid. I was prescribed 10 tabs (twice a day) and after my prescription, the swelling reduced significantly and also my skin looks amazing. I do not have any side effects. But I love what this medicine has done to my skin especially. I do get very bad breakouts at time, especially when I keep my make up on for too long. Even my colleagues commented on how clean my face looks at the moment. "
xxxleeannaxxx (taken for less than 1 month) May 15, 2014
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This drug was prescribed for my 2.5 year old for Acute Otitis Media Serous. The first two days were great and he felt better within hours of taking it, but by third day his stomach was so messed up. Took Probiotics and gave yogurt, but 4 blow out diapers in a matter of hours, followed by nausea, and his booty was so red that he couldn't even sit down. The side effects were to severe and had to take him off as his little system could not withstand 10 days of it."
MommyMel May 13, 2014
|8 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My daughter has had multiple middle ear infections. She was put on Augmentin for the last infection. After two days on this medication, she had severe diarrhea and a yeast infection. We called the doctor and had them switch her to something different."
Lili's Mom July 18, 2010
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"For my son, who got multiple ear infections, Augmentin worked well. We always increase his yogurt intake while on antibiotics and he's has little to no trouble with this side effect. Seems to taste Okay to him too. good drug...try to be proactive about the diarrhea and/or yeast infection with porbiotics and taking the med with food. my two cents..."
AOM November 7, 2009
|17 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My 17 month old son gets many ear infections. After 8 days on this one he had an allergic reaction. The doctors in ER told us he is allergic to Penicillin. Also, his ear infection didn't clear-up with this antibiotic. Maybe others will have better luck."
NE February 25, 2009
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about Augmentin (amoxicillin / clavulanate)
- Other brands: Amoclan